Alert archive / Florida / Tornado Warnings in 2007

Tornado Warning 25, NWS Jacksonville, FL

September 1, 2007Saint Johns County, Florida

NWS Jacksonville, FL issued this tornado warning at Sep 1, 2007, 5:06 PM EDT for Saint Johns County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2007, 5:06 PM EDT (21:06 UTC)
Expired
Sep 1, 2007, 5:30 PM EDT
In force
24 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 69 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2180 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2180 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 012106
TORJAX
FLC109-012130-
/O.NEW.KJAX.TO.W.0025.070901T2106Z-070901T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
506 PM EDT SAT SEP 1 2007

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL ST. JOHNS COUNTY IN NORTHEAST FLORIDA

* UNTIL 530 PM EDT

* AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR VILANO
  BEACH...OR ABOUT NEAR SAINT AUGUSTINE...MOVING SOUTHEAST AT 10 MPH.

* THE TORNADO IS WILL BE NEAR...
   VILANO BEACH AND  SAINT AUGUSTINE BY 520 PM EDT...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2986 8142 3004 8144 3006 8130 3003 8129
      3001 8128 2996 8128 2995 8126 2986 8125
TIME...MOT...LOC 2106Z 298DEG 12KT 2995 8132

$$

DEESE
3 follow-up statements
000 
WWUS52 KJAX 012118
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
517 PM EDT SAT SEP 1 2007

FLC109-012130-
/O.CON.KJAX.TO.W.0025.000000T0000Z-070901T2130Z/
ST. JOHNS FL-
517 PM EDT SAT SEP 1 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR EASTERN
ST. JOHNS COUNTY...

AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR VILANO BEACH...OR 
NEAR SAINT AUGUSTINE...MOVING SOUTHEAST AT 10 MPH.

THE TORNADO WILL BE NEAR...
   SAINT AUGUSTINE BEACH BY 530 PM EDT...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2987 8141 3001 8140 3000 8130 2996 8128
      2995 8126 2990 8126 2989 8125 2986 8125
TIME...MOT...LOC 2117Z 330DEG 8KT 2993 8131

$$

DEESE
000 
WWUS52 KJAX 012119 CCA
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
519 PM EDT SAT SEP 1 2007

FLC109-012130-
/O.CON.KJAX.TO.W.0025.000000T0000Z-070901T2130Z/
ST. JOHNS FL-
519 PM EDT SAT SEP 1 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR EASTERN
ST. JOHNS COUNTY...

AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR VILANO BEACH...OR 
NEAR SAINT AUGUSTINE...MOVING SOUTHEAST AT 10 MPH.

THE TORNADO WILL BE NEAR...
   SAINT AUGUSTINE BEACH BY 525 PM EDT...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.


LAT...LON 2987 8141 3001 8140 3000 8130 2996 8128
      2995 8126 2990 8126 2989 8125 2986 8125
TIME...MOT...LOC 2119Z 330DEG 8KT 2992 8131

$$

DEESE
000 
WWUS52 KJAX 012127
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
526 PM EDT SAT SEP 1 2007

FLC109-012136-
/O.EXP.KJAX.TO.W.0025.000000T0000Z-070901T2130Z/
ST. JOHNS FL-
526 PM EDT SAT SEP 1 2007

...THE TORNADO WARNING FOR EASTERN ST. JOHNS COUNTY EXPIRES AT 530 PM
EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

ROTATION REMAINS EVIDENT ON RADAR BUT HAS PUSHED OFFSHORE OF VILANO 
BEACH INTO THE COASTAL WATERS. A SPECIAL MARINE WARNING REMAINS IN 
EFFECT FOR THE NEARSHORE WATERS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2987 8141 3001 8140 3000 8130 2996 8128
      2995 8126 2990 8126 2989 8125 2986 8125
TIME...MOT...LOC 2126Z 330DEG 8KT 2991 8130

$$

DEESE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Sep 1, 2:30 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Sep 1, 2:30 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT SAT SEP 1 2007

...HEAVY RAINFALL EXPECTED ACROSS THE AREA THRU SUNDAY...
...FLOOD WATCH FOR MUCH OF OUR SE GA ZONES...

.SYNOPSIS...UPPER RIDGE EXTENDS FROM E OF THE BAHAMA TO THE E
GOMEX. WEAK SHORT WAVE OVER THE AREA CONTINUES TO AID IN
CONVECTION ACROSS THE AREA. COMBINATION OF THE SHORT WAVE
ENERGY...LOW-LEVEL CONVERGENCE ALONG STALLED PRE-FRONTAL TROF
OVER SE GA...AND ABUNDANT MOISTURE CONTINUES TO FEED SCATTERED TO
NUMEROUS SHOWERS AND TSTMS ACROSS SE GA WHERE HEAVY RAINFALL HAS
ALREADY OCCURRED TODAY. ISOLD STRONG STORMS ARE BEGINNING TO FORM
AS WELL...FAVORING E EDGE OF EARLIER FOG BANK IN SE GA AND
PORTIONS OF NE FL THAT HAVE HAD LESS CLOUDINESS THRU THE DAY.
RAINFALL AMOUNTS ACROSS MUCH OF SE GA HAVE RANGED FROM 2 TO 5
INCHES OVER THE PAST COUPLE OF DAYS WITH LOCALLY HIGHER AMOUNTS
FROM BLACKSHEAR TO HAZLEHURST.

.SHORT TERM...MAIN THREAT OVER THE NEXT 24 TO 36 HOURS WILL BE
HEAVY RAINFALL. SLOW STORM MOTION WILL INCREASE THE RISK OF
FLOODING...PARTICULARLY ACROSS SE GA. DUE TO RECENT RAINS AND THE
POTENTIAL FOR MORE...HAVE DECIDED TO HOIST A FLOOD WATCH FOR MOST
OF SE GA THRU SUN EVENING. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4
INCHES ARE LIKELY. THIS WATCH MAY HAVE TO BE EXTENDED...
DEPENDING ON WHETHER SOME SLIGHTLY DRIER LOW AND MID- LEVEL AIR
CAN DIG INTO THE AREA FROM THE NW SUN NIGHT AND MON. HAVE
CONTINUED TO LEAN HIGHER THAN GFS/NAM POPS IN THIS TIME
PERIOD...BUT HAVE SLIGHTLY LOWER POPS ON MON THAN PREVIOUS
PACKAGE. THANX FOR COORD ON FFA CHS AND FFC

ISOLD STRONG STORMS ARE POSSIBLE THRU THE EVENING HOURS...WITH
WIND GUSTS TO 50 MPH POSSIBLE AS WELL AS FREQUENT LTG STRIKES.

TEMPS WILL REMAIN NEAR TO BELOW CLIMO IN THE NEAR TERM...WITH COOLEST
READINGS IN THE MORE PERSISTENT RAIN AREAS. HAVE GENERALLY BLENDED
NAM AND GFS MOS FOR TEMPS AND ADJUSTED DOWN A DEG OR TWO IN AREAS
WITH LIKELY POPS.

.LONG TERM...HAVE MADE FEW CHANGES TO THE EXTENDED GRIDS. TEMPS
WILL REMAIN NEAR TO SLIGHTLY BELOW CLIMO WITH NEAR TO ABOVE NORMAL
POPS. FRONTAL TROF IS PROGGED TO LINGER AND SHIFT SLOWLY S AS HIGH
PRESSURE BUILDS OFF THE MID ATLC OR NEW ENGLAND COAST BY LATE
WEEK.

&&

.AVIATION...WITH LOW PRESSURE NORTH OF THE FL TAF
SITES...CONDITIONS HAVE BECOME LARGELY VFR THIS AFTERNOON WITH
JUST TEMPO MVFR IN TSRA. SSI WILL CONTINUE TO SEE THE BULK OF THE
ACTIVITY THROUGH 00Z WITH A LINE OF TSRA TO MOVE THROUGH THE
TERMINAL AFT 19Z. FOR THE OVERNIGHT PERIOD...EXPECT ANOTHER ROUND
OF PREDOMINANT MVFR TO POSSIBLY IFR AT GNV IN MOIST SOUTHWEST FLOW.

&&

.MARINE...A VERY CHALLENGING FORECAST JUST DUE TO THE POOR MODEL
AGREEMENT IN THE SHORT TERM. AFT 18Z SUNDAY THE MODELS REALLY
DIVERGE WITH THE NAM BUILDING THE HIGH SOUTHWARD AND PRODUCING A
STRONG NORTHEAST FLOW REGIME OVER THE WATERS. MEANWHILE THE GFS
KEEPS THE FLOW LARGELY OFFSHORE AND LIGHT WITH TROUGH AXIS
REMAINING NORTH OF THE WATERS. SINCE I INHERITED EASTERLY FLOW
ALREADY...WILL FAVOR THE NAM FOR NOW AFTER COORD WITH CHS BUT KEEP
SPEEDS WELL BELOW THOSE ADVERTISED BY THE NAM.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  85  71  87 /  70  70  40  50
SSI  76  84  75  85 /  60  70  50  50
JAX  74  87  73  87 /  50  70  40  60
SGJ  75  87  75  88 /  50  60  30  50
GNV  73  89  72  88 /  50  50  30  60
OCF  73  91  73  90 /  50  50  30  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...FLOOD WATCH THROUGH SUNDAY EVENING FOR APPLING-BACON-BRANTLEY-
     CHARLTON-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...NONE.

&&

CARROLL/DEESE/KERNS
Hazardous weather outlook, Sep 1, 3:30 PM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT SAT SEP 1 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-021000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
330 PM EDT SAT SEP 1 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...FLOOD WATCH FOR SOUTHEAST GEORGIA THROUGH SUNDAY EVENING...

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA
THROUGH SUNDAY. UPPER LEVEL DISTURBANCES WILL INTERACT WITH A
STALLED PRE-FRONTAL TROUGH AND SURFACE LOW. ABUNDANT MOISTURE AND
SLOW STORM MOTION WILL RESULT IN A POTENTIAL FOR FLOODING ACROSS THE
WATCH AREA. RAINFALL AMOUNTS OF 2 TO 5 INCHES HAVE OCCURRED ACROSS
THE AREA OVER THE PAST COUPLE OF DAYS...AND ADDITIONAL AMOUNTS OF 2
TO 4 INCHES ARE LIKELY THROUGH SUNDAY EVENING WITH LOCALLY HIGHER
AMOUNTS POSSIBLE. ALSO...ISOLATED STRONG THUNDERSTORM ACTIVITY WILL
PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS UP TO 50 MPH
AND MINOR FLOODING OF LOW LYING AREAS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND
EVENING THROUGH LABOR DAY WITH LOCALLY HEAVY RAINFALL POSSIBLE.
THUNDERSTORM COVERAGE SHOULD SLOWLY DECREASE THROUGH THE REST OF THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO RELAY ANY REPORTS OF FLOODING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

HESS/CARROLL/ZIBURA

In the hours before

Special weather statement, Sep 1, 1:32 PM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
132 PM EDT SAT SEP 1 2007

GAZ164-165-011815-
CHARLTON-INLAND CAMDEN-
132 PM EDT SAT SEP 1 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
CHARLTON AND WESTERN CAMDEN COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 215 PM EDT...

AT 132 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHEAST OF HOMELAND...OR 7
MILES NORTHEAST OF FOLKSTON...MOVING NORTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND  WOODBINE...TARBORO AND
COLESBURG THROUGH 215 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

DEESE
Special weather statement, Sep 1, 3:01 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
301 PM EDT SAT SEP 1 2007

FLZ023-025-011945-
BAKER-DUVAL-
301 PM EDT SAT SEP 1 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN BAKER
AND WESTERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 345 PM EDT...

AT 301 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTHWEST OF MAXVILLE...OR 10
MILES NORTHEAST OF RAIFORD...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BALDWIN THROUGH 345 PM
EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

DEESE
Special weather statement, Sep 1, 3:46 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
346 PM EDT SAT SEP 1 2007

FLZ025-012030-
DUVAL-
346 PM EDT SAT SEP 1 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR DUVAL COUNTY FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM
EDT...

AT 346 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF NORMANDY...OR 10 MILES
WEST OF DOWNTOWN JACKSONVILLE...MOVING EAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND JACKSONVILLE HEIGHTS...
NORMANDY...ORTEGA...RIVERSIDE...SAN MARCO...TALLYRAND...DOWNTOWN
JACKSONVILLE...OCEANWAY AND FORT CAROLINE THROUGH 430 PM EDT. HAIL UP
TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

DEESE
Special weather statement, Sep 1, 4:26 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
426 PM EDT SAT SEP 1 2007

FLZ025-033-012100-
DUVAL-ST. JOHNS-
426 PM EDT SAT SEP 1 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN ST.
JOHNS AND SOUTHERN DUVAL COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 500 PM EDT...

AT 426 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF UNF...MOVING
NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND UNF...GUANA RIVER STATE PARK...FRUIT COVE...DURBIN...BAYARD...
SAWGRASS...PALM VALLEY...PONTE VEDRA BEACH AND JACKSONVILLE BEACH
THROUGH 500 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZIBURA
Special weather statement, Sep 1, 4:27 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
427 PM EDT SAT SEP 1 2007

FLZ037-012115-
PUTNAM-
427 PM EDT SAT SEP 1 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL PUTNAM
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM
EDT...

AT 427 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTH OF JOHNSON...OR 4 MILES WEST OF
INTERLACHEN...MOVING EAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND JOHNSON...INTERLACHEN...FLORAHOME...
MANNVILLE...HOLLISTER AND CARRAWAY THROUGH 515 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. SMALL HAIL IS ALSO
POSSIBLE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

SHASHY
Special weather statement, Sep 1, 4:58 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
458 PM EDT SAT SEP 1 2007

FLZ033-012145-
ST. JOHNS-
458 PM EDT SAT SEP 1 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ST. JOHNS COUNTY
FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...

AT 458 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
SOUTH PONTE VEDRA BEACH TO 4 MILES NORTHWEST OF SPUDS...MOVING
SOUTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND SOUTH PONTE VEDRA BEACH...GUANA RIVER STATE PARK...
BAKERSVILLE...SAINT AUGUSTINE...SPUDS...ELKTON...SAINT AUGUSTINE
SOUTH...SAINT AUGUSTINE SHORES...DUPONT CENTER AND BUTLER BEACH
THROUGH 545 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 2:25 PM EDTSpecial Marine WarningJAX95 min
Sep 1, 3:12 PM EDTSpecial Marine WarningJAX93 min
Sep 1, 4:08 PM EDTSpecial Marine WarningJAX97 min
Sep 1, 5:00 PM EDTSpecial Marine WarningJAX2 hr
Sep 1, 5:41 PM EDTSevere Thunderstorm WarningJAXSaint Johns34 min

Nearby

Tornado Warnings in Florida, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.